# SDR IPXA2015082792801

- Difficulty date: August 20, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,396 hours, 9,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327073400000
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN FLOOR PANEL 231NF HAS CRACKED CORNER.   REPAIRED IAW EO A300-5320-42721-F.
